# SDR ABXA9500169

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032393
- Condition: Corroded
- Location: Fs 229-512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD LOWER FUSELAGE SKIN FROM FS 229 TO FS 512, FROM LONGERON 18R TO 26R, HAD NUMEROUS AREAS OF CORROSION AND PREVIOUS REPAIRS.  REPLACED SKIN FROM FS 229 TO FS 512 IAW ABX REA D953-10751-MR AND DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
